i have been to three doctors already.
first, i want to say i have 28-29 day cycles. i am 23 years old. lmp was september 27th and lasted 1 day followed by 6 days of spotting.
i have several episodes where i felt pressure in my lower abdomen, have felt bloated, and my bowel movements have slowed down.
i had unprotected sex 10-17th of september and again the 23rd of september before my weird period.
1st doctor was a regular gyno, she did a urine test = negative. pap smear was normal. she just dissmissed me
2nd doctor was a family doctor and she put all cards on table. sent me for an ultrasound and blood work. results.. blood work was good.
ultrasound was done october 14th (whihc was...about 17 day after lmp) showed a uterine lining of 1cm or 10mm... and a uterus of 9 inches? not sure if it was inches or cm. i think inches.. and also varicose veins.
that family doctor didnt know what to do with results so she sent me to specialist.
3rd doctor was an obgyn specialist. he said first off i was way too young to be in his office:confused: for what i was seeing him for.. that being varicose veins. then he saw the results and saw my uterine lining etc..
basically he said he is puzzled because my lining was too thick to be in mid cycle and my uterus was big, yet im showing that im not pregnant.
he wants to put me on non-stop bcp ,,, meaning i will not have a period ever for as long as i stay on the pills. (he wants to do that to help the varicose veins)
i have to start them once i start my period. so i asked him what if i dont get my period?? he said, that he will make my period come down so i could start the pills.
oh 1 more thing..
i did have unprotected sex the 6th of october. i should be on my period now, but i am just spotting and my bbt is in the 90's.
could i be pregnant? and if i am, could they just have missed it by not really looking for it?
also, if i am, going on bcp would hurt the baby if pregnancy is misdiagnosed? and forcing a period to come?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?